Alert archive / Michigan / Winter Storm Watches in 2011
Winter Storm Watch 3, NWS Gaylord, MI
NWS Gaylord, MI issued this winter storm watch at Mar 8, 2011, 3:56 AM EST. It took effect at Mar 9, 2011, 7:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 8, 2011, 3:56 AM EST (08:56 UTC)
- In effect from
- Mar 9, 2011, 7:00 AM EST
- Expired
- Mar 8, 2011, 3:51 PM EST
- In force
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
792 WWUS43 KAPX 080856 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 356 AM EST TUE MAR 8 2011 ...HEAVY SNOW POSSIBLE IN EASTERN UPPER MICHIGAN WEDNESDAY AND WEDNESDAY NIGHT... .AN APPROACHING LOW PRESSURE SYSTEM WILL MOVE INTO LOWER MICHIGAN WEDNESDAY NIGHT. PRECIPITATION WILL SURGE NORTHWARD INTO NORTHERN MICHIGAN ON WEDNESDAY. THIS WILL INITIALLY BE SNOW...BUT IN NORTHERN LOWER MICHIGAN...THE SNOW WILL CHANGE TO RAIN FOR PARTS OF WEDNESDAY AFTERNOON AND WEDNESDAY EVENING. HOWEVER...IN EASTERN UPPER MICHIGAN...PRECIPITATION WILL BE MAINLY SNOW...AND COULD BE HEAVY AT TIMES. MIZ008-015-081700- /O.NEW.KAPX.WS.A.0003.110309T1200Z-110310T1200Z/ CHIPPEWA-MACKINAC- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE 356 AM EST TUE MAR 8 2011 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING. IMPACTS... * HAZARDOUS TRAVEL CONDITIONS POSSIBLE DUE TO SIGNIFICANT ACCUMULATIONS OF SNOW. HAZARDOUS WEATHER... * SNOW WILL DEVELOP ON WEDNESDAY...AND COULD BE HEAVY AT TIMES...BEFORE TAPERING OFF LATE WEDNESDAY NIGHT. THE SNOW MAY MIX WITH SLEET AND RAIN NEAR LAKE HURON. * TOTAL ACCUMULATIONS OF 5 TO 9 INCHES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ JZ
1 follow-up statement
383 WWUS43 KAPX 082051 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 351 PM EST TUE MAR 8 2011 ...QUICK HITTING WET SNOW EVENT TO IMPACT NORTHERN MICHIGAN... .LOW PRESSURE WILL MOVE OUT OF THE MID MISSISSIPPI VALLEY AND TOWARD THE SOUTHERN GREAT LAKES ON WEDNESDAY. SNOW WILL OVERSPREAD THE AREA DURING THE MORNING HOURS...POSSIBLY BECOMING HEAVY AT TIMES. MOST AREAS WILL RECEIVE A QUICK 2 TO 4 INCHES OF WET SNOW THROUGH MID AFTERNOON. THE SNOW WILL DIMINISH FROM SOUTH TO NORTH DURING THE AFTERNOON. OVER SOUTHERN AREAS...TEMPERATURES WILL WARM ABOVE FREEZING AND SOME AREAS WILL LIKELY MIX WITH OR CHANGE TO DRIZZLE OR LIGHT RAIN. AS COLDER AIR MOVES BACK INTO THE AREA WEDNESDAY NIGHT...ANY LINGERING PRECIPITATION WILL TURN BACK TO SNOW. MIZ008-015-090500- /O.UPG.KAPX.WS.A.0003.110309T1200Z-110310T1200Z/ /O.NEW.KAPX.WW.Y.0010.110309T1500Z-110310T1200Z/ CHIPPEWA-MACKINAC- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE 351 PM EST TUE MAR 8 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM EST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. IMPACTS... * SLICK AND HAZARDOUS TRAVEL CONDITIONS DUE TO HEAVY...WET SNOW. * REDUCED VISIBILITIES DUE TO SNOW. HAZARDOUS WEATHER... * SNOW WILL DEVELOP BY LATE MORNING...POSSIBLY BECOMING HEAVY AT TIMES DURING THE AFTERNOON. * SNOWFALL RATES OF 1 INCH PER HOUR POSSIBLE...ESPECIALLY BETWEEN NOON AND 5 PM. * TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES POSSIBLE BY THURSDAY MORNING. * THE SNOW MAY MIX WITH SLEET OR FREEZING RAIN FOR A TIME DURING THE LATE AFTERNOON OR EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY MEANS A COMBINATION OF SNOW... SLEET...OR ICE IS EXPECTED OR OCCURRING. THIS WILL RESULT IN SLICK TRAVEL CONDITIONS. && $$ MIZ016>036-041-042-090500- /O.NEW.KAPX.WW.Y.0010.110309T1200Z-110309T2200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 351 PM EST TUE MAR 8 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TO 5 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WINTER WEATHER ADVISORY FOR MIXED PRECIPITATION...WHICH IS IN EFFECT FROM 7 AM TO 5 PM EST WEDNESDAY. IMPACTS... * SLICK AND HAZARDOUS TRAVEL CONDITIONS DUE TO HEAVY...WET SNOW. * REDUCED VISIBILITIES DUE TO SNOW. HAZARDOUS WEATHER... * SNOW WILL DEVELOP BETWEEN 8 AM AND 11 AM...POSSIBLY BECOMING HEAVY AT TIMES. * SNOWFALL RATES OF 1 INCH PER HOUR POSSIBLE...ESPECIALLY FROM LATE MORNING INTO EARLY AFTERNOON. * SNOW MAY MIX WITH SLEET OR FREEZING RAIN. * TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES POSSIBLE BY LATE WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY MEANS A COMBINATION OF SNOW... SLEET...OR ICE IS EXPECTED OR OCCURRING. THIS WILL RESULT IN SLICK TRAVEL CONDITIONS. && $$ JK
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this winter storm watch went out at Mar 8, 3:45 AM EST, 11 minutes earlier.
Area forecast discussion, Mar 8, 3:45 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
345 AM EST TUE MAR 8 2011
.SYNOPSIS.../ISSUED AT 345 AM/
AFTER SOME LINGERING MORNING LIGHT SNOWS...A RATHER QUIET PERIOD OF
WEATHER IS EXPECTED THIS AFTERNOON THROUGH THIS EVENING AS HIGH
PRESSURE TEMPORARILY BUILDS OVERHEAD. THE BREAK WILL BE SHORT
LIVED...AS A MORE SIGNIFICANT STORM...EXPECTED TO DEVELOP IN THE
SOUTHERN PLAINS TODAY...MOVES NORTHEAST INTO THE GREAT LAKES REGION
ON WEDNESDAY. THIS SYSTEM WILL OVERSPREAD A LARGE AREA OF MIXED
WINTRY PRECIPITATION INTO NORTHERN MICHIGAN... BEGINNING VERY LATE
TONIGHT...CONTINUING THROUGH WEDNESDAY. LINGERING LIGHTER SNOWS ARE
EXPECTED LATER WEDNESDAY NIGHT AND THURSDAY AS THE STORM SLOWLY
DEPARTS.
MSB
&&
.SHORT TERM.../ISSUED AT 345 AM/...TODAY
AS EXPECTED...-SN IS ONGOING ACROSS A GOOD PORTION OF THE FORECAST
AREA EARLY THIS MORNING. -SN IS OCCURRING AHEAD OF STAGNANT INVERTED
TROF OVER CENTRAL WI/CENTRAL SUPERIOR. BETTER RETURNS ARE EXITING
FROM NE LOWER MI...THOUGH A FEW FGENY-LOOKING ENHANCEMENTS ARE FOUND
OVER CENTRAL/NORTHERN LAKE MI. COLDEST CLOUD TOPS ARE ALSO EXITING
TO THE EAST. AS UPPER RIDGING BUILDS IN ADVANCE OF WEDNESDAY/S
STORM...SNOW WILL GET SHUT DOWN FAIRLY QUICKLY TODAY. PRECIP/SKY
COVER TRENDS... AND MAX TEMPS...ARE THE MAIN CONCERNS.
DEEP DRYING WILL ARRIVE FROM SOUTH TO NORTH...AS HEIGHTS ALOFT ARE
PUMPED UP FROM THE SOUTH. SUSPECT WE WILL NEED MORNING POPS (AFTER
12Z/7AM) FOR AT LEAST THE NORTH HALF OF THE FORECAST AREA. SNOWFALL
AMOUNTS WILL CONTINUE TO BE LIGHT...WITH MAX ACCUMS AROUND AN
INCH...AND MOST PLACES LESS THAN THAT. SKY COVER WILL IMPROVE TO
PARTLY SUNNY BY MIDDAY IN THE FAR SOUTH...AND IMPROVING SUNSHINE
WILL EXPAND NORTH DURING THE AFTERNOON. WITH CONTINUED WARM
ADVECTION BOOSTING 850MB TEMPS THRU THE MINUS SINGLE DIGITS C...THE
END RESULT WILL BE A DECENT (OR BETTER-THAN-DECENT) AFTERNOON. MAX
TEMPS WILL RANGE FROM 30 TO 40F.
JZ
&&
.LONG TERM.../ISSUED AT 345 AM/...TONIGHT AND BEYOND
LOW PRESSURE WILL LIFT NE FROM MIZZOU TONIGHT...CROSSING MI WED
NIGHT. PRECIP TIMING/TYPE/AMOUNTS ARE THE MAIN CONCERNS.
MODELS...A PREFERRED GFS/ECMWF BLEND MEANS A SOUTHWARD ADJUSTMENT TO
THE TRACK OF THE SURFACE LOW. THE LOW SHOULD BE BETWEEN APN AND
SAGINAW BAY BY 12Z THURSDAY. NEW 00Z ECMWF HAS SHIFTED EVEN FURTHER
SOUTH AND WEAKER. WOULD PREFER THAT MODEL SPREAD NOT BE INCREASING
AS THE EVENT GETS CLOSER.
TONIGHT...MID AND HIGH CLOUDS WILL BE ON THE INCREASE FROM SOUTH TO
NORTH. STILL PLENTY OF DRY AIR BELOW 800MB TO PREVENT PRECIP THIS
EVENING AND EARLY OVERNIGHT. HOWEVER...WITH A RAPID INCREASE IN
ISENTROPIC ASCENT (295K) TOWARD MORNING IN THE SOUTH...WE STAND A
SHOT AT GETTING SNOW TO THE SURFACE BY 12Z. STILL NOT A GREAT
SHOT...AND CHANCY POPS WILL COVER IT...THOUGH WILL EXPAND THOSE POPS
NORTHWARD A BIT. EAST WINDS WILL NOT DECOUPLE THANKS TO AN
INCREASING PRESSURE GRADIENT AND INCREASING CLOUDS. THUS MIN TEMPS
WILL BE MILDER...FROM NEAR 20 NORTH TO THE MID/UPPER 20S SOUTH.
WEDNESDAY...PRECIP WILL RUSH NORTHWARD INTO NORTHERN MI DURING THE
MORNING. THIS IS MAINLY IS WARM CONVEYOR BELT...STRONG ISENTROPIC-
ASCENT FUELED PUSH (AT LEAST FOR THE MORNING). DURING THE
AFTERNOON...THE COLD CONVEYOR BELT WILL START TO GO TO WORK IN
EASTERN UPPER MI. THE SOUTHWARD TREND IN THE MODELS WILL OPEN UP THE
FORECAST AREA...AND EASTERN UPPER ESPECIALLY...TO SEEING MORE WINTRY
PRECIP. UPPER JET SUPPORT IS BETTER AS WELL...WITH UPPER MI COMING
MORE UNDER A COUPLE JET-STREAK STRUCTURE IN THE AFTERNOON (EXITING
300MB POLAR JET NORTH OF SUPERIOR...INCOMING SOUTHERN STREAM JETLET
ENTERING THE SOUTHERN LAKES). WITH THE MORNING STILL LOOKING MOSTLY
SNOW (PERHAPS SLEETY AT THE STRAT BEFORE 900MB WARM NOSE GETS
EVAP-COOLED AWAY)...SNOW AMOUNTS WILL NEED TO BE INCREASED IN
NORTHERN LOWER MI. PRECIP STILL LOOKS TO TURN TO RAIN IN THE
AFTERNOON IN MOST OF NORTHERN LOWER...THOUGH PRECIP INTENSITY WILL
DIMINISH AS DRY-SLOTTING WORKS INTO AT LEAST CENTRAL LOWER (DRYING
ABOVE 650MB).
SNOW AMOUNTS...WILL PRETTY MUCH BLANKET THE FORECAST AREA WITH 2-4
INCHES (IN NORTHERN LOWER...A GOOD OF CHUNK OF THAT WILL MELT EVEN
BY 00Z). NOTE THAT FOR EASTERN UPPER...THE MAIN SHOW IS YET TO COME.
MAX TEMPS 30S TO NEAR 40.
WEDNESDAY NIGHT...SLOWLY WEAKENING SURFACE LOW WILL REACH NEAR THE
NORTH SHORE OF SAGINAW BAY BY 12Z. THIS FAVORED TRACK SUGGESTS
COMMA-HEAD/DEFORMATION/WRAPAROUND SECTION OF STORM WILL IMPACT
STRAITS AREA NORTHWARD THIS EVENING/EARLY OVERNIGHT WITH HVY SNOW.
MAIN QUESTION IS WHERE THE RAIN/SNOW LINE WILL BE ESTABLISHED. GFS
(WHICH IS NORTH OF THE PREFERRED TRACK) WOULD SUGGEST EVEN THE SAULT
WILL DEAL WITH SOME SNOW/SLEET MIX ISSUES TOWARD MIDNIGHT (875MB
TEMPS TO 0C). AGAIN IS PROBABLY TOO FAR NORTH/TOO WARM IN THE LOW
LEVELS. GFS SUPPORTS PLN AREA BEING MAINLY RAIN (WITH 900MB TEMPS
+2C). AGAIN THIS IS PROBABLY TOO WARM...BUT HOW BIG OF AN ADJUSTMENT
SHOULD BE MADE? AM INCLINED TO KEEP THE STRAITS AREA (AND
DETOUR/DRUMMOND) MIXY...AND SLOPPY ENOUGH TO SNOW/LIQUID RATIOS AND
THUS SNOW ACCUMS DOWN. FOR THE REST OF EASTERN UPPER...3-6 INCH
ACCUMS SEEM MOST REASONABLE (EVEN WITH SOMETHING LIKE A 9-1 RATIO).
EXPECTATIONS FOR 3 INCHES TODAY...AND 3-6 TONIGHT...SUGGEST A WINTER
STORM WATCH WOULD BE PRUDENT AT THIS TIME FOR EASTERN UPPER.
PRECIP AMOUNTS WILL FALL OFF RAPIDLY SOUTH OF PLN...WITH DRY AIR
INCREASING ABOVE 700MB. MORE OF A DRIZZLY/-RA SETUP FOR THE
EVENING/EARLY OVERNIGHT...BEFORE COLD ADVECTION RETURNS LATE AND
SENDS NW AND N CENTRAL LOWER MI BACK TO SN. COULD SQUEEZE OUT UP TO
AN INCH OF NEW SNOW WEST OF M-66 OVERNIGHT AS DEEPER MOISTURE AND
COLDER AIR WRAPS BACK IN.
MIN TEMPS MID 20S TO LOWER 30S.
THURSDAY...PLENTY OF LEFTOVER MOISTURE...BUT SLOWLY DIMINISHING
LIFT...AS SURFACE LOW TURNS EAST AND HEADS FOR UPSTATE NY...AND
NARROW UPPER TROF DEPARTS FOR THE EASTERN LAKES. LINGERING LIKELY
POPS IN ORDER IN THE MORNING...MOSTLY SNOW...BUT PERHAPS STILL MIXY
NEAR SAGINAW BAY. A SLOPPY INCH OF ACCUMULATION POSSIBLE...HELD BACK
BY MILD TEMPS. JUST CHANCE POPS IN THE AFTERNOON. 850MB TEMPS WILL
ONLY LOWER BACK TO THE -5 TO -7C RANGE. LACK OF TRAILING COLD AIR
WILL KEEP MAX TEMPS MILD...MAINLY MID TO UPPER 30S.
JZ
REST OF THE FORECAST (THURSDAY NIGHT THROUGH SUNDAY)...RATHER
PROGRESSIVE AND ENERGETIC FLOW PATTERN SET TO CONTINUE LATER THIS
WEEK INTO THE UPCOMING WEEKEND. MID WEEK SYSTEM (SEE ABOVE FOR
GLORIOUS DETAILS) SET TO EXIT STAGE RIGHT THURSDAY NIGHT...WITH
PERHAPS SOME LINGERING LIGHT SNOW FAR NORTHEAST AS SOUTHERN EXTENT
OF ELONGATED MID LEVEL TROUGH CLOSES OFF AND ROTATES NORTH ACROSS
THE EASTERN CONUS. SHORT BREAK IN THE ACTION FRIDAY AND FRIDAY
EVENING BEFORE NEXT STRONG SHORTWAVE TROUGH RACES EAST THROUGH THE
REGION. MID LEVEL DYNAMICS APPEAR RATHER IMPRESSIVE...AND THIS
INTERACTING ON QUICK SHOT OF RETURN FLOW WESTERN GULF OF MEXICO
MOISTURE PLUME MAY BRING ANOTHER ROUND OF ACCUMULATING SNOW TO AT
LEAST PARTS OF NORTHERN MICHIGAN SATURDAY INTO SATURDAY EVENING.
MUCH TOO EARLY FOR ANY SPECIFIC AMOUNTS...BUT ADVISORY CRITERIA
SNOWFALL SEEMS PLAUSIBLE. TREND IN ALL MID-RANGE GUIDANCE IS FOR
MORE INTERACTION WITH DEPARTING MID WEEK SYSTEM...FORCING A SLIGHTLY
SOUTHWARD ADJUSTED TRACK THAN 12Z GUIDANCE INDICATED. HAVE TRENDED
THE FORECAST IN THIS DIRECTION...WITH BETTER PROBABILITY OF SNOWS
ACROSS NORTHERN LOWER. HAVE ALSO TRENDED TEMPERATURES DOWN
THROUGHOUT THE PERIOD (PERHAPS NOT AGGRESSIVE ENOUGH?)...WITH ONLY
BRIEF MODERATION EXPECTED SATURDAY BEFORE NEXT SURGE OF COLDER AIR
DROPS IN ON SUNDAY.
MSB
&&
.MARINE.../ISSUED AT 345 AM/
LIGHT E/SE WINDS WILL CONTINUE TODAY...AHEAD OF LOW PRESSURE MOVING
NE FROM THE SOUTHERN PLAINS. WINDS WILL STEADILY INCREASE TONIGHT
AND INTO WEDNESDAY MORNING AS THE LOW APPROACHES...AND SMALL CRAFT
CONDITIONS WILL LIKELY BE ACHIEVED...EVEN WITH THE OFFSHORE WINDS.
WINDS WILL TURN NNW BY THURSDAY MORNING AS THE LOW MOVES TO OUR EAST.
JZ
&&
.AVIATION.../ISSUED AT 1135 PM/...VALID FOR 06Z TAFS
MID LEVEL IMPULSE WILL SLIDE THROUGH NORTHERN LOWER MICHIGAN TONIGHT
BEFORE EXITING THE AREA EARLY TUESDAY MORNING. NOT A TREMENDOUS
AMOUNT OF FORCING/MOISTURE WITH THIS FEATURE. BUT ENOUGH TO BRING A
PERIOD OF LIGHT SNOW/LOWER CIGS AND MVFR CONDITIONS TO THE TERMINAL
SITES. LIGHT PRECIP EXPECTED TO END EARLY TUESDAY MORNING. HOWEVER
MVFR CIGS MAY LINGER THROUGH THE MORNING BEFORE THINNING/IMPROVING
TO VFR BY AFTERNOON.
ADAM
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING FOR MIZ008-015.
LM...NONE.
&&Hazardous weather outlook, Mar 7, 3:56 AM EST, 24 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 356 AM EST MON MAR 7 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 081200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 356 AM EST MON MAR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A LOW PRESSURE SYSTEM WILL BRING A WINTRY MIX OF PRECIPITATION... WEDNESDAY INTO THURSDAY. SNOWFALL AMOUNTS ARE EXPECTED TO BE LIGHT TO MODERATE IN NORTHERN LOWER MICHIGAN...AND MODERATE TO HEAVY IN EASTERN UPPER MICHIGAN. SOME FREEZING RAIN MAY MIX IN OVER THE HIGH TERRAIN OF NORTHERN LOWER MICHIGAN WEDNESDAY AFTERNOON. A PERIOD OF GALE FORCE WINDS IS POSSIBLE WEDNESDAY AND AGAIN ON THURSDAY DUE TO A STRONG LOW PRESSURE SYSTEM MOVING OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TUESDAY. JZ
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 3:30 PM EST | Small Craft Advisory | APX | 26 hr | |
| Mar 8, 3:51 PM EST | Winter Weather Advisory | APX | Alcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 16 more | 31 hr |
Nearby
Winter Storm Watches in Michigan, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.